# SDR CA020522004

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463530E240
- Condition: Split
- Location: Nr 3 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING PILOT WAS COMPLETING POST FLIGHT/PRE FLIGHT WALK AROUND INSPECTION AND FOUND THE NR 3 BRAKE LINE LEAKING HYDRAULIC FLUID. MAINTENANCE DISPATCHED WITH FLEXIBLE BRAKE LINE, HYDRAULIC FLUID AND TOOLING REQUIRED. NR 3 BRAKE FLEXIBLE LINE REPLACED. SYSTEM SERVICED AND BLEED AS PER AMM AND AIRCRAFT RETURNED TO SERVICE.
